Alert archive / Florida / Tornado Warnings in 2010
Tornado Warning 7, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Jan 21, 2010, 2:01 PM EST for Clay County, Saint Johns County, Florida. It was in force for 46 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 21, 2010, 2:01 PM EST (19:01 UTC)
- Expired
- Jan 21, 2010, 2:47 PM EST
- In force
- 46 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Clay County, FL, Saint Johns County, FL
The radar
The Jacksonville radar (KJAX), 73 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 21, 2:12 PM EST | TSTM WND DMG | Ne Picolata, FL | ST JOHNS SHERIFFS OFFICE REPORTED A TREE DOWN ON COUNTY ROAD 13 AT COUNTY ROAD 208. |
| Jan 21, 2:12 PM EST | TSTM WND DMG | Ne Picolata, FL | ST JOHNS SHERIFFS OFFICE REPORTED A TREE DOWN ON COUNTY ROAD 13 AT COUNTY ROAD 208. |
| Jan 21, 2:45 PM EST | TSTM WND GST 60 | St. Augustine Beach, FL | A STORM SPOTTER REPORTED NUMEROUS TREE LIMB DOWNS AND ESTIMATED PEAK WINDS NEAR 60 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 21, 8:25 AM EST | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.0 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1258 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 356 m²/s²
- 0-3 km storm-relative helicity
- 547 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
138
WFUS52 KJAX 211901
TORJAX
FLC019-109-212000-
/O.NEW.KJAX.TO.W.0007.100121T1901Z-100121T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
201 PM EST THU JAN 21 2010
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN CLAY COUNTY IN NORTHEAST FLORIDA
CENTRAL ST. JOHNS COUNTY IN NORTHEAST FLORIDA
* UNTIL 300 PM EST
* AT 201 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES WEST OF
PICOLATA...OR 15 MILES SOUTH OF FRUIT COVE...MOVING EAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PICOLATA...SAINT AUGUSTINE SOUTH...SAINT AUGUSTINE...VILANO BEACH
AND SAINT AUGUSTINE BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 2983 8126 2984 8175 2994 8176 3000 8130
2993 8127 2990 8128 2985 8125
TIME...MOT...LOC 1901Z 259DEG 32KT 2989 8165
$$
SHULER1 follow-up statement
418
WWUS52 KJAX 211947
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
247 PM EST THU JAN 21 2010
FLC019-109-211957-
/O.CAN.KJAX.TO.W.0007.000000T0000Z-100121T2000Z/
CLAY FL-ST. JOHNS FL-
247 PM EST THU JAN 21 2010
...THE TORNADO WARNING FOR CENTRAL ST. JOHNS AND EASTERN CLAY
COUNTIES IS CANCELLED...
ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO ONE HALF
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM EST THURSDAY AFTERNOON
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 2983 8126 2984 8175 2994 8176 3000 8130
2993 8127 2990 8128 2985 8125
TIME...MOT...LOC 1947Z 259DEG 32KT 2997 8118
$$
SHULERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Jan 21, 1:20 PM EST, 41 minutes earlier.
Area forecast discussion, Jan 21, 1:20 PM EST, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
120 PM EST THU JAN 21 2010
...TORNADO WATCH NE FL EXTREME SE GA IN EFFECT TIL 4 PM...
.SHORT TERM (TONIGHT-SUN)...LINE ECHO WAVE PATTERN MOVING THROUGH
NE FL AND EXTREME SE GA ATTM. POSSIBLE TORNADO DAMAGE IN ST. GEORGE.
COULD SEE ADDITIONAL REPORTS OF TORNADOES...DAMAGING WINDS...
LARGE HAIL. THE LINE OF STORMS WILL BE MOVING OFFSHORE DURING THE
AFTERNOON AND EARLY EVE WITH ACTIVITY TAPERING OFF.
BY FRIDAY MORNING ONLY THE FAR SOUTH PORTION WILL HAVE LINGERING
RAIN CHANCES...THEN SKIES WILL GRADUALLY CLEAR IN THE AFTERNOON. AIR
MASS MOVING IS OF PACIFIC ORIGIN AND TEMPS WILL REMAIN NEAR CLIMO OR
5 DEG ABOVE NORMAL FOR NE FL. WHAT FOLLOWS IS A PROGRESSIVE WEATHER
PATTERN AS A RIDGE BUILDS INTO THE AREA FROM LATE FRI TO SAT AFTN
THEN MOVES INTO THE ATLANTIC SAT NIGHT. A SFC RIDGE ALONG THE EAST
COAST SATURDAY WILL BRING NELY WINDS AND PARTLY CLOUDY SKIES TO THE
REGION KEEPING SE GA AND NE FL COAST IN THE 60S...BUT SW PORTION
WILL REACH LOWER 70S.
NEXT COLD FRONT IS PROGGED TO MOVE THROUGH THE AREA LATE SUNDAY
NIGHT INTO MONDAY MORNING. JET DYNAMICS LOOK IMPRESSIVE AGAIN BUT
INSTABILITY MORE LIMITED THAN PREVIOUS SYSTEM. COULD STILL HAVE A
FEW STRONG STORMS AS LOCAL AREA IS WITHIN RIGHT FRONT ENTRANCE RGN
OF UPR JET.
.LONG TERM (MON-THU)...DRY SLOT MOVES THROUGH MONDAY AFTERNOON AND
NIGHT FOLLOWED BY PARTLY CLOUDY AND MUCH COOLER CONDITIONS TUE/WED
AS HIGH PRESSURE BUILDS IN FROM THE WEST. TEMPS BELOW CLIMO NEXT
WEEK WITH MINS IN THE 30S ACRS THE INTERIOR BUT STILL NO WIDESPREAD
SUB-FREEZING TEMPS EXPECTED.
&&
.AVIATION...SQUALL LINE WILL PUSH THROUGH THE AREA THIS AFTN.
HAVE PREVAILING MVFR AND TEMPO IFR DUE TO TS AND WIND GUSTS TO 35
KNOTS. AFTER 01Z...MVFR DUE TO CIGS AND REDUCED VSBY FROM SHRA
WITH LOW LEVEL WIND SHEAR.
&&
.MARINE...SMALL CRAFT ADVISORY FOR THE OFFSHORE LEGS. LINE OF
STRONG TO SEVERE STORMS PUSHING OFFSHORE THIS AFTERNOON
INTO THE EARLY EVE. ACTIVITY TAPERING OFF OVERNITE.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 52 69 42 66 / 20 10 10 10
SSI 56 69 45 61 / 30 10 10 10
JAX 57 74 45 68 / 40 10 10 10
SGJ 62 73 50 67 / 50 20 0 10
GNV 59 75 45 73 / 40 10 10 10
OCF 61 76 45 74 / 60 20 10 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR ALACHUA-
COLUMBIA-GILCHRIST-HAMILTON-MARION-SUWANNEE.
GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 10 AM EST FRIDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
&&
PP/ECZ/AWHazardous weather outlook, Jan 21, 12:51 PM EST, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 1251 PM EST THU JAN 21 2010 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-212100- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 1251 PM EST THU JAN 21 2010 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ....TORNADO WATCH 5 REMAINS IN EFFECT UNTIL 4 PM EST FOR PORTIONS OF SOUTHEAST GEORGIA AND NORTHEAST FLORIDA AND ADJACENT COASTAL WATERS... THIS WATCH INCLUDES THE FOLLOWING COUNTIES: IN NORTHEAST FLORIDA...ALACHUA...BAKER...BRADFORD...CLAY... COLUMBIA...DUVAL...GILCHRIST...HAMILTON...NASSAU...PUTNAM... ST. JOHNS...SUWANNEE AND UNION. IN SOUTHEAST GEORGIA...CAMDEN...CHARLTON AND GLYNN. REMEMBER...A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR TORNADOES AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. BANDS OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO ADVANCE EAST ACROSS THE JACKSONVILLE COUNTY WARNING AREA THIS AFTERNOON AND POSSIBLY EXTENDING INTO THE EARLY EVENING. SEVERE WEATHER WILL BE POSSIBLE ALONG AND SOUTH OF A LINE FROM BRUNSWICK TO LAKE CITY TO LIVE OAK. THIS INCLUDES THE ENTIRE JACKSONVILLE METRO AREA. THE MAIN CONCERNS WILL BE STRONG AND POSSIBLY DAMAGING WINDS...HEAVY RAINFALL AND HAIL...ALTHOUGH INCREASING WIND SHEAR WILL ALSO PROMOTE ROTATING THUNDERSTORMS WITH THE POTENTIAL FOR TORNADOES. LAW ENFORCEMENT AGENCIES...EMERGENCY MANAGEMENT OFFICIALS...STORM SPOTTER GROUPS...AND OTHER INTERESTED CONCERNS SHOULD MONITOR THIS SITUATION AND TAKE APPROPRIATE ACTION SHOULD POTENTIAL SEVERE WEATHER BECOME IMMINENT. INCREASING SOUTHWEST WINDS BY AFTERNOON ALONG AND WEST OF THE INTERSTATE 75 CORRIDOR HAVE PROMPTED THE ISSUANCE OF A LAKE WIND ADVISORY. THE ALTAMAHA RIVER AT BAXLEY IS FORECAST TO BE ABOVE FLOOD STAGE WITH MINOR FLOODING EXPECTED INTO NEXT WEEK. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SCATTERED THUNDERSTORMS WILL BE POSSIBLE SUNDAY EVENING AS ANOTHER COLD FRONT MOVES THROUGH THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO ACTIVATE IF WARNINGS ARE ISSUED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ECZ
In the hours before
Local storm report, Jan 21, 1:06 PM EST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
106 PM EST THU JAN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM TSTM WND DMG ST. GEORGE 30.52N 82.04W
01/21/2010 CHARLTON GA LAW ENFORCEMENT
FEW RESIDENCES DAMAGED, NUMEROUS TREES DOWN. POSSIBLE
TORNADO.
&&
WOLFLocal storm report, Jan 21, 1:15 PM EST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
115 PM EST THU JAN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM TSTM WND DMG 1 E WELLBORN 30.23N 82.80W
01/21/2010 SUWANNEE FL EMERGENCY MNGR
SEVERAL TREES DOWN E OF WELLBORN. FLOODED ROADS REPORTED
IN LIVE OAK AND BRANFORD.
&&
WOLFLocal storm report, Jan 21, 1:36 PM EST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
136 PM EST THU JAN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM TSTM WND DMG 3 WNW STARKE 29.96N 82.16W
01/21/2010 BRADFORD FL EMERGENCY MNGR
BRADFORD COUNTY EMA REPORT POWER LINE DAMAGE AND NUMEROUS
TREES DOWN 3 MILES WEST-NORTHWEST OF STARKE ON COUNTY
ROAD 225. POWERLINE DAMAGE WAS NEAR 19276 NW 63RD PLACE.
&&
PKEEGANLocal storm report, Jan 21, 1:54 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
154 PM EST THU JAN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TSTM WND DMG LAWTEY 30.05N 82.07W
01/21/2010 BRADFORD FL PUBLIC
PUBLIC REPORT OF DAMAGE TO SCREENS ON HOME OFF U.S.301 IN
LAWTY. TOP OF MAPLE TREE DAMAGE IN FRONT YARD OF HOME.
&&
PKEEGANLocal storm report, Jan 21, 1:57 PM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
157 PM EST THU JAN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HAIL 2 S ORANGE PARK 30.14N 81.70W
01/21/2010 M0.50 INCH CLAY FL TRAINED SPOTTER
DIME SIZE HAIL REPORTED 1 MILE NORTH OF THE BLACK CREEK
BRIDGE ON FLEMING ISLAND.
&&
PKEEGANLocal storm report, Jan 21, 1:58 PM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
158 PM EST THU JAN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM TSTM WND DMG 4 NNW STARKE 30.00N 82.13W
01/21/2010 BRADFORD FL EMERGENCY MNGR
EMERGENCY MANAGER REPORTED ONE CAR FLIPPED OVER WITH 3
HOUSE TRAILERS DAMAGED BY FALLEN TREES. DAMAGE REPORTED
NEAR COUNTY ROAD 225 AND STATE ROAD 16. NO INJURIES
REPORTED. POSSIBLE TORNADO.
&&
ARSThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 3:36 AM EST | Lake Wind Advisory | JAX | Gilchrist, Suwannee | 15 hr |
| Jan 21, 4:15 AM EST | Special Weather Statement | JAX | Hamilton | 45 min |
| Jan 21, 8:10 AM EST | Special Weather Statement | JAX | Baker, Columbia, Union | 50 min |
| Jan 21, 9:23 AM EST | Special Weather Statement | JAX | Hamilton, Suwannee | 67 min |
| Jan 21, 9:28 AM EST | Special Weather Statement | JAX | Nassau | 62 min |
| Jan 21, 10:09 AM EST | Special Marine Warning | JAX | 2 hr | |
| Jan 21, 10:45 AM EST | Special Weather Statement | JAX | Hamilton | 45 min |
| Jan 21, 10:51 AM EST | Areal Flood Advisory | JAX | Hamilton | 99 min |
| Jan 21, 11:35 AM EST | Special Weather Statement | JAX | Hamilton | 40 min |
| Jan 21, 11:50 AM EST | Special Weather Statement | JAX | Suwannee | 55 min |
| Jan 21, 12:04 PM EST | Severe Thunderstorm Warning | JAX | Baker, Columbia | 41 min |
| Jan 21, 12:09 PM EST | Severe Thunderstorm Warning | JAX | Suwannee | 51 min |
| Jan 21, 12:13 PM EST | Severe Thunderstorm Warning | JAX | Nassau | 47 min |
| Jan 21, 12:30 PM EST | Severe Thunderstorm Warning | JAX | Baker, Duval, Nassau | 45 min |
| Jan 21, 12:31 PM EST | Severe Thunderstorm Warning | JAX | Columbia | 44 min |
| Jan 21, 12:39 PM EST | Tornado Warning | JAX | Nassau | 39 min |
| Jan 21, 12:53 PM EST | Severe Thunderstorm Warning | JAX | Baker, Bradford, Union | 52 min |
| Jan 21, 1:01 PM EST | Tornado Warning | JAX | Baker, Bradford, Union | 44 min |
| Jan 21, 1:04 PM EST | Areal Flood Advisory | JAX | Alachua, Baker, Bradford, Columbia, Gilchrist, Suwannee and 1 more | 85 min |
| Jan 21, 1:06 PM EST | Areal Flood Advisory | JAX | Baker, Duval, Nassau | 114 min |
| Jan 21, 1:06 PM EST | Severe Thunderstorm Warning | JAX | Duval, Nassau | 39 min |
| Jan 21, 1:11 PM EST | Areal Flood Advisory | JAX | Baker, Bradford, Clay, Duval, Nassau, Saint Johns | 81 min |
| Jan 21, 1:12 PM EST | Special Marine Warning | JAX | 2 hr | |
| Jan 21, 1:19 PM EST | Tornado Warning | JAX | Bradford, Union | 26 min |
| Jan 21, 1:27 PM EST | Tornado Warning | JAX | Bradford, Union | 19 min |
| Jan 21, 1:28 PM EST | Tornado Warning | JAX | Bradford, Clay | 32 min |
| Jan 21, 1:40 PM EST | Severe Thunderstorm Warning | JAX | Clay, Putnam | 50 min |
| Jan 21, 1:44 PM EST | Tornado Warning | JAX | Clay, Duval, Saint Johns | 61 min |
| Jan 21, 2:00 PM EST | Areal Flood Advisory | JAX | Alachua, Bradford, Clay, Columbia, Gilchrist, Putnam and 3 more | 27 min |
| Jan 21, 2:22 PM EST | Areal Flood Warning | JAX | Alachua, Baker, Bradford, Clay, Columbia, Duval and 5 more | 3 hr |
| Jan 21, 2:29 PM EST | Special Weather Statement | JAX | Bradford | 46 min |
| Jan 21, 2:30 PM EST | Tornado Warning | JAX | Saint Johns | 14 min |
| Jan 21, 2:33 PM EST | Special Weather Statement | JAX | Saint Johns | 42 min |
| Jan 21, 2:41 PM EST | Severe Thunderstorm Warning | JAX | Flagler, Putnam, Saint Johns | 28 min |
| Jan 21, 3:01 PM EST | Special Marine Warning | JAX | 119 min | |
| Jan 21, 3:14 PM EST | Special Weather Statement | JAX | Alachua | 46 min |
| Jan 21, 3:30 PM EST | Special Weather Statement | JAX | Flagler | 45 min |
| Jan 21, 3:36 PM EST | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Clay, Putnam, Union | 39 min |
| Jan 21, 3:44 PM EST | Special Weather Statement | JAX | Putnam | 46 min |
| Jan 21, 4:04 PM EST | Severe Thunderstorm Warning | JAX | Clay, Flagler, Putnam, Saint Johns | 41 min |
| Jan 21, 4:31 PM EST | Special Weather Statement | JAX | Flagler | 44 min |
| Jan 21, 4:33 PM EST | Special Weather Statement | JAX | Flagler | 42 min |
| Jan 21, 4:42 PM EST | Special Weather Statement | JAX | Putnam | 48 min |
| Jan 21, 4:50 PM EST | Special Marine Warning | JAX | 115 min | |
| Jan 21, 4:59 PM EST | Special Weather Statement | JAX | Marion | 61 min |
| Jan 21, 5:12 PM EST | Special Weather Statement | JAX | Flagler | 48 min |
| Jan 21, 5:16 PM EST | Special Weather Statement | JAX | Marion | 59 min |
| Jan 21, 6:24 PM EST | Special Weather Statement | JAX | Marion | 66 min |
| Jan 21, 6:44 PM EST | Severe Thunderstorm Warning | JAX | Marion | 61 min |
Nearby
Tornado Warnings in Florida, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.